MathSciNet Relay Station
MathSciNet bibliographic data
MR1775309 14H10 (14D06 14H51)
Stankova-Frenkel, Zvezdelina E. Moduli of trigonal curves. J. Algebraic Geom. 9 (2000), no. 4, 607–662.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement